# SDR CALA2017102703826

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 54,641 hours, 23,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPS CHECK FAILED, MESSAGE EPSU BATTERY FWD L CAME UP.  RESET THE SYSTEM IAW AMM 23-73-00  OPS GOOD
